# SDR SIMA20180612005

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTRAL FUSELAGE I LOWER SKIN DENTS PERMANENT REPAIR ERS-EM-53DF-2832 PTC. ERS-EM-53DF-2832 WAS NO LONGER REQUIRED DUE TO OIL CANNING. ACCOMPLISHED PERMANENT REPAIR IAW ERS-EM-53MR-3304.
